# SDR HEEA080304

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,219 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Roller
- Part number: 1058251806
- Condition: Chafed
- Location: Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROLLERS CHAFED INTO SEAT RAIL. REPLACED WITH SERVICEABLE PARTS.
